# SDR CA961029008

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 19357222
- Condition: Broken
- Location: Ws 0.00
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT THE RIGHT BLEED AIR FAIL WARNING LIGHT CAME ON. INSPECTION FOUND THE OUTBOARD 'O' RING AT THE JUNCTION OF THE BLEED AIR DUCT AT WS 0.00 APPROXIMATELY WAS DRY AND BROKEN, AND CAUSED A BLEED AIR LEAK.
